# SDR CALA2013123094020

- Difficulty date: December 28, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 73,381 hours, 10,458 cycles
- Engine: Pwa PW4090
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON LT SIDE ACCESS PANEL 443CL CUTOUT SKIN AT NAC STATION 325 FOUND 4 LOCATION WITH CHAFING MARK.  NR 2 PYLON LT SIDE ACCESS PANEL 443CL CUTOUT SKIN AT NAC STATION 325 AREA TRIPLER INTERIM REPAIRED IAW ECRA 5450- 02128 REV  PART 1.  HFEC INSPECTED NO CRACK FOUND.  ACP INITIAL INSP IAW ECRA 5450-02128 PART 2 ON OR BEFORE THE AC REACHING 30000C.
